Trazodone Weight Change

In clinical studies, weight gain was reported as a common side effect of trazodone hydrochloride (Desyrel®), occurring in up to 4.5 percent of people taking the drug. Interestingly, weight loss was also a commonly reported side effect, occurring in up to 5.7 percent of people taking the antidepressant.
It is not entirely clear why these weight changes can occur while taking trazodone. However, it is possible that, for weight loss, other side effects of trazodone may play a role, including nausea, loss of appetite, and diarrhea.
(To learn more about why your weight may change during treatment, click Trazodone and Weight Gain or Trazodone and Weight Loss.)
Healthy Pet, Healthy You
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2016 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.